# SDR SWIA2020082151919

- Difficulty date: July 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS484 CABLE FEED THROUGH INBOARD CLIP CRACKED AT RBL27 (MARKED).   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED CLIP AT FS484 RBL27 IAW CRJ200 SRM, TECHNICAL DATA SOURCE BOMBARDIER ENG. DWG.
